Alert archive / Alabama / River Flood Warnings in 2015
River Flood Warning 5, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Jan 7, 2015, 10:48 PM CST for Dallas County, Monroe County, Wilcox County, Alabama. It took effect at Jan 7, 2015, 11:07 PM CST. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 7, 2015, 10:48 PM CST (04:48 UTC)
- In effect from
- Jan 7, 2015, 11:07 PM CST
- Expired
- Jan 8, 2015, 11:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dallas County, AL, Monroe County, AL, Wilcox County, AL
The river
Written for the forecast point Alabama River near Miller's Ferry (MRFA1). The gauge peaked at 63.37 ft at Jan 7, 2015, 1:00 PM CST.
- Action stage
- 61 ft
- Minor stage
- 66 ft
- Moderate stage
- 80 ft
- Major stage
- 83 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02427506, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
508 WGUS44 KMOB 080448 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 1048 PM CST WED JAN 7 2015 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN ALABAMA... ALABAMA RIVER NEAR MILLERS FERRY DAM AFFECTING DALLAS...MONROE AND WILCOX COUNTIES. .PREVIOUS HEAVY RAINFALL UPSTREAM OF MILLERS FERRY HAS CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC047-099-131-090448- /O.NEW.KMOB.FL.W.0005.150108T0507Z-150109T0500Z/ /MRFA1.1.ER.150108T0507Z.150108T0600Z.150108T2300Z.NO/ 1048 PM CST WED JAN 7 2015 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE ALABAMA RIVER NEAR MILLERS FERRY DAM * FROM THIS EVENING UNTIL THURSDAY EVENING * AT 9PM WEDNESDAY THE STAGE WAS...63.3 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 66 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 67.1 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON. * AT 66 FEET...FARM AND PASTURELANDS IN THE AREA WILL FLOOD AND CATTLE SHOULD BE MOVED TO HIGHER GROUND. && LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738 3184 8756 3215 8749 $$
2 follow-up statements
000 WGUS84 KMOB 080458 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1058 PM CST WED JAN 7 2015 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA... MISSISSIPPI... TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AND LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. ALABAMA RIVER NEAR MILLERS FERRY DAM AFFECTING DALLAS...MONROE AND WILCOX COUNTIES. ALABAMA RIVER NEAR CLAIBORNE DAM AFFECTING CLARKE...MONROE AND WILCOX COUNTIES. LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. . .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THESE RIVERS. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-090458- /O.EXT.KMOB.FL.W.0072.000000T0000Z-150113T0340Z/ /CLDA1.1.ER.141230T1430Z.150110T0000Z.150112T2140Z.NO/ 1058 PM CST WED JAN 7 2015 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * UNTIL MONDAY EVENING * AT 10PM WEDNESDAY THE STAGE WAS 34.5 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 35.6 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. * AT 35 FEET...PASTURELAND IN THE AREA WILL REMAIN FLOODED. && LAT...LON 3231 8803 3232 8791 3178 8809 3160 8806 3160 8810 3178 8822 $$ ALC023-025-129-090457- /O.CON.KMOB.FL.W.0073.000000T0000Z-000000T0000Z/ /LRYA1.1.ER.141231T1149Z.150110T1200Z.000000T0000Z.NO/ 1058 PM CST WED JAN 7 2015 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * UNTIL FURTHER NOTICE * AT 10PM WEDNESDAY THE STAGE WAS 26.7 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 27.6 FEET BY SATURDAY MORNING THEN BEGIN FALLING. * AT 27 FEET...FLOODING OF LOW LYING FARM AND PASTURELANDS WILL CONTINUE. && LAT...LON 3160 8810 3160 8806 3149 8786 3114 8792 3114 8802 3149 8793 $$ ALC047-099-131-090457- /O.EXT.KMOB.FL.W.0005.150108T0525Z-150109T0500Z/ /MRFA1.1.ER.150108T0525Z.150108T0600Z.150108T2300Z.NO/ 1058 PM CST WED JAN 7 2015 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE ALABAMA RIVER NEAR MILLERS FERRY DAM * FROM TONIGHT UNTIL THURSDAY EVENING * AT 10PM WEDNESDAY THE STAGE WAS 63.3 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 66 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 67.1 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON. * AT 66 FEET...FARM AND PASTURELANDS IN THE AREA WILL FLOOD AND CATTLE SHOULD BE MOVED TO HIGHER GROUND. && LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738 3184 8756 3215 8749 $$ ALC025-099-131-090457- /O.EXT.KMOB.FL.W.0004.000000T0000Z-150110T1047Z/ /CLBA1.1.ER.150108T1000Z.150109T0600Z.150110T0447Z.NO/ 1058 PM CST WED JAN 7 2015 ...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE ALABAMA RIVER NEAR CLAIBORNE DAM * FROM EARLY TOMORROW UNTIL LATE FRIDAY NIGHT * AT 10PM WEDNESDAY THE STAGE WAS 41.5 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 42 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 42.8 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY BEFORE MIDNIGHT. * AT 42 FEET...CONSIDERABLE FLOODING OF AGRICULTURAL LANDS IN THE AREA WILL OCCUR. && LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786 3114 8797 3150 8766 $$ MSC039-041-111-090457- /O.EXT.KMOB.FL.W.0002.000000T0000Z-150110T0130Z/ /MCLM6.1.ER.150107T1430Z.150108T1200Z.150109T1930Z.NO/ 1058 PM CST WED JAN 7 2015 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * UNTIL FRIDAY EVENING * AT 10PM WEDNESDAY THE STAGE WAS 18.7 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 19 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EARLY AFTERNOON. * AT 19 FEET, FLOODING OF LOWLANDS AND AGRICULTURAL LAND WILL SUBSIDE AS THE WATER LEVEL DROPS BELOW 18 FEET. && LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871 3098 8877 3114 8887 $$ MSC039-041-153-090457- /O.EXT.KMOB.FL.W.0001.000000T0000Z-150112T0100Z/ /LEKM6.1.ER.150106T2152Z.150110T0000Z.150111T1900Z.NO/ 1058 PM CST WED JAN 7 2015 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL SUNDAY EVENING * AT 10PM WEDNESDAY THE STAGE WAS 21.1 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 22.8 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EARLY AFTERNOON. * AT 22 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. && LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873 3100 8875 3110 8858 $$
925 WGUS84 KMOB 081619 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1019 AM CST THU JAN 8 2015 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA... ALABAMA RIVER NEAR MILLERS FERRY DAM AFFECTING DALLAS...MONROE AND WILCOX COUNTIES. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC047-099-131-081649- /O.CAN.KMOB.FL.W.0005.000000T0000Z-150109T0500Z/ /MRFA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1019 AM CST THU JAN 8 2015 THE FLOOD WARNING IS CANCELLED FOR THE ALABAMA RIVER NEAR MILLERS FERRY DAM * UNTIL THIS EVENING * AT 9 AM THURSDAY THE STAGE WAS 62.8 FEET * FLOOD STAGE IS 66 FEET && LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738 3184 8756 3215 8749 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jan 7, 5:37 PM CST, 5 hours 11 minutes earlier.
Area forecast discussion, Jan 7, 5:37 PM CST, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
537 PM CST WED JAN 7 2015
.AVIATION UPDATE...
08.00Z ISSUANCE...HIGH CLOUDS CLEARING THIS EVENING...OTHERWISE A
STRONG NORTHWEST TO NORTH WIND EXPECTED INTO THURSDAY MORNING. WINDS
GUSTING TO AS HIGH AS 30 KNOTS AT THE COAST...NOT AS HIGH INLAND
AREAS BUT STILL GUSTY WITH CONSIDERABLE TURBULENCE NEAR THE GROUND.
VFR THROUGH THE PERIOD.
&&
.PREV DISCUSSION... /ISSUED 403 PM CST WED JAN 7 2015/
..ARCTIC AIR WILL BRING THE COLDEST TEMPERATURES SO FAR THIS WINTER
SEASON TO THE REGION TONIGHT AND THURSDAY...
SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...FOR TONIGHT THROUGH
THURSDAY...COLD FRONT MOVING THROUGH THE FCST AREA RESULTING IN
INCREASING NORTHWESTERLY WINDS AS A STRONG ARCTIC AIR MASS PUSHES IN
THE REGION. THIS PATTERN WILL ALLOW FOR SUBSTANTIAL COLD AIR
ADVECTION OVER THE AREA TONIGHT AND EARLY THURSDAY...WITH NEAR RECORD
LOW TEMPERATURES EXPECTED. ONLY FLY IN THE OINTMENT WILL BE THE HIGH
CLOUDS THAT ARE MOVING DOWN FROM THE NORTH...BUT MODEL DATA IS IN
GOOD AGREEMENT WITH THESE CLOUDS CLEARING THE AREA BY LATE
EVENING...THUS EXPECT THE HARD FREEZE THAT HAS BEEN ADVERTISED TO
OCCUR. LOW TEMPS TONIGHT ARE EXPECTED TO BE IN THE MID TO UPPER TEENS
OVER INLAND LOCATIONS ALL THE WAY SOUTH TO AROUND THE I-10
CORRIDOR...AND THEN LOW TO MID 20S CLOSER TO THE COAST. IN
ADDITION...A STRONG GUSTY NORTHWEST TO NORTH WIND UP TO 15 TO 20 MPH
INLAND AND UP TO NEAR 30 MPH NEAR THE COAST...WILL LIKELY RESULT IN
WIND CHILL VALUES IN THE SINGLE DIGITS ALL THE WAY SOUTH TO THE
COAST. A WIND ADVISORY IS IN EFFECT FOR SOUTHERN PORTIONS OF THE FCST
AREA TONIGHT...WITH A HARD FREEZE WARNING AND WIND CHILL ADVISORY IN
EFFECT FOR THE ENTIRE FCST AREA. FOR TOMORROW...A MOSTLY SUNNY BUT
VERY COOL DAY ON TAP...WITH HIGHS IN THE MID/UPPER 30S OVER INLAND
ZONES AND LOW 40S ALONG COASTAL AREAS. 12/DS
FOR THURSDAY NIGHT THROUGH SATURDAY NIGHT...THE LONGWAVE TROF OVER
THE EASTERN STATES STRENGTHENS SOMEWHAT THROUGH FRIDAY BEFORE
EJECTING INTO THE ATLANTIC FRIDAY NIGHT INTO SATURDAY. A SURFACE
RIDGE OVER THE SOUTHEAST STATES WILL HAVE WEAKENED SOMEWHAT AND
ALLOWED A WEAK RETURN FLOW TO HAVE DEVELOPED...BUT THIS IS SHORT
LIVED AS A SYSTEM WELL TO THE NORTH BRINGS A COLD FRONT THROUGH THE
AREA LATE THURSDAY NIGHT INTO FRIDAY MORNING. A SHORTWAVE TROF
ADVANCES ACROSS THE BAJA AREA AND SLOWLY ALONG THE RIO GRANDE RIVER
VALLEY...MEANWHILE SENDING EJECTED SHORTWAVES DOWNSTREAM AND ACROSS
THE FORECAST AREA FRIDAY THROUGH SATURDAY MORNING. WHILE A DOME OF
HIGH PRESSURE BUILDS FROM THE PLAINS INTO THE EASTERN STATES THROUGH
FRIDAY NIGHT...MID/UPPER LEVEL LIFT ASSOCIATED WITH THE STREAM OF
SHORTWAVES LEADS TO HIGH CLOUDINESS SPREADING INTO THE AREA THURSDAY
EVENING FOLLOWED BY A MID LEVEL DECK TOWARDS FRIDAY MORNING...WITH
CLOUDS THICKENING DURING THE DAY ON FRIDAY. THE INCREASING CLOUDS
WILL HELP TO HOLD TEMPERATURES UP A BIT THURSDAY NIGHT...ALTHOUGH IT
WILL STILL BE RATHER COLD WITH LOWS IN THE MID 20S...EXCEPT FOR
UPPER 20S NEAR THE COAST...AND HIGHS ON FRIDAY WILL BE IN THE MID
40S INLAND RANGING TO NEAR 50 AT THE COAST.
THE FORECAST PROBLEM INVOLVES THE COLD TEMPERATURES...MODEST
MID/UPPER LEVEL LIFT AND INCREASING MOISTURE GENERALLY ABOVE 850 MB
DURING THE PERIOD FROM EARLY FRIDAY MORNING THROUGH ABOUT MIDDAY
FRIDAY...AND IF PRECIP CAN OCCUR DURING THIS TIME PERIOD. MODEL
SOUNDINGS AND CROSS SECTIONS SHOW TEMPERATURES JUST ABOVE THE
SURFACE TO ABOUT 700MB WILL BE 0-2C EARLY FRIDAY MORNING AND WHILE
WET BULB VALUES WILL BE 0-1C IN THE 700-850 MB LAYER...VALUES DOWN
TO -4C WILL OCCUR BELOW 850 MB. CONSIDERING THESE CONDITIONS...IF
PRECIP WERE TO FALL FROM THE MOIST 700 MB LAYER...SLEET LOOKS
POSSIBLE. THIS IS A CLOSE CALL...BUT THE ONSET OF PRECIPITATION
LOOKS TO BE NEAR 18Z AND BY THEN ANY PRECIP THAT FALLS WILL REMAIN
AS A COLD LIGHT RAIN. DRY CONDITIONS FOLLOW FOR THE REMAINDER OF
THE PERIOD AS MODEST SUBSIDENCE RETURNS TO THE FORECAST AREA FOR
FRIDAY NIGHT THROUGH SATURDAY AS THE SHORTWAVE SERIES WEAKENS AND
THE SHORTWAVE TROF ALSO BEGINS TO SHEAR OUT ACROSS TEXAS. ANOTHER
COLD NIGH FOLLOWS FOR FRIDAY NIGHT WITH LOWS IN THE MID 20S INLAND
AND UPPER 20S NEAR THE COAST AND HIGHS ON SATURDAY WILL BE IN THE
UPPER 40S EXCEPT FOR LOW 50S NEAR THE COAST. LOWS SATURDAY NIGHT
WILL BE IN THE LOW 30S INLAND RANGING TO NEAR 40 CLOSE TO THE COAST.
/29
LONG TERM (SUNDAY THROUGH WEDNESDAY)...THE SHORTWAVE TROF COMPLETES
SHEARING OUT ACROSS THE SOUTHEAST STATES ON SUNDAY FOLLOWED BY A
LONG WAVE TROF GRADUALLY DEVELOPING OVER THE CENTRAL STATES BY
TUESDAY WHICH ADVANCES INTO THE EASTERN STATES ON WEDNESDAY. AN
INVERTED TROF WILL HAVE ALREADY DEVELOPED OVER THE WESTERN GULF AND
THIS FEATURE ADVANCES EASTWARD ACROSS THE GULF COAST STATES THROUGH
MONDAY NIGHT FOLLOWED BY ANOTHER INVERTED TROF MOVING ACROSS THE
REGION TUESDAY INTO WEDNESDAY...ALTHOUGH THERE ARE TIMING AND
INTENSITY UNCERTAINTIES THROUGH THE PERIOD. WILL HAVE SMALL POPS
RETURNING TO THE AREA ON SUNDAY WITH CHANCE POPS FOR SUNDAY NIGHT
THROUGH MONDAY...THEN SLIGHT CHANCE TO CHANCE POPS FOLLOW FOR THE
REMAINDER OF THE PERIOD. TEMPERATURES RECOVER TO NEAR OR JUST ABOVE
SEASONABLE VALUES BY MONDAY WITH HIGHS IN THE LOW 60S...WITH
SOMEWHAT WARMER TEMPERATURES FOR TUESDAY...THEN RETURN TO SLIGHTLY
BELOW SEASONABLE VALUES FOR WEDNESDAY WITH HIGHS IN THE MID 50S TO
NEAR 60. LOWS WILL RANGE FROM THE MID 40S TO LOW 50S. /29
MARINE...NORTHERLY WINDS INCREASE AND SEAS BUILD STEADILY THIS
EVENING AND OVERNIGHT IN RESPONSE TO A STRONG ARCTIC COLD FRONT
MOVING SOUTH OVER THE NORTHERN AND CENTRAL GULF COASTAL WATERS.
FREQUENT WIND GUSTS FROM 30 TO 40 KNOTS WILL BE LIKELY IN THE WAKE
OF THE FRONT THIS EVENING AND OVERNIGHT. WINDS AND SEAS WILL BEGIN TO
GRADUALLY DIMINISH LATE THURSDAY MORNING THROUGH THURSDAY NIGHT. SEAS
RANGING FROM 10 TO 12 FEET WELL OFFSHORE CAN BE EXPECTED LATE THIS
EVENING AND OVERNIGHT. SMALL CRAFT ADVISORY IS IN EFFECT THIS
EVENING...WITH A GALE WARNING OVERNIGHT...AND THEN SMALL CRAFT
ADVISORY AGAIN TOMORROW MORNING. 12/DS
AVIATION...
00Z ISSUANCE...HIGH CLOUDS CLEARING THIS EVENING...OTHERWISE A
STRONG NORTHWEST TO NORTH SFC WIND FLOW EXPECTED INTO THURSDAY
MORNING. WINDS GUSTING TO AS HIGH AS 30 KNOTS AT THE COAST...NOT
QUITE AS HIGH INLAND AREAS BUT STILL GUSTY. NO RESTRICTIONS TO VSBY
TONIGHT OR TOMORROW. 12/DS
FIRE WEATHER...RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP TO
AROUND 20 PERCENT ACROSS MUCH OF THE REGION THURSDAY AFTERNOON. A
RED FLAG WARNING HAS BEEN ISSUED FOR SOUTHWEST AND SOUTH CENTRAL
ALABAMA THURSDAY FOR A LONG DURATION OF CRITICALLY LOW RELATIVE
HUMIDITY. OTHER CRITERIA ARE CURRENTLY NOT EXPECTED TO BE MET ACROSS
THE NORTHWEST FLORIDA PANHANDLE AND SOUTHEAST MISSISSIPPI THURSDAY.
/29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 17 41 24 46 25 / 05 05 05 20 10
PENSACOLA 20 40 28 48 28 / 05 05 10 20 10
DESTIN 23 40 31 49 30 / 05 05 05 10 10
EVERGREEN 18 36 23 45 24 / 05 05 05 10 10
WAYNESBORO 15 37 24 43 24 / 05 05 05 10 10
CAMDEN 16 36 23 45 23 / 05 05 05 10 05
CRESTVIEW 20 40 22 48 28 / 05 05 05 10 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL MIDNIGHT THURSDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...UPPER
MOBILE...
HARD FREEZE WARNING FROM MIDNIGHT THURSDAY TO 10 AM THURSDAY FOR
THE FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...WILCOX...
WIND CHILL ADVISORY FROM MIDNIGHT THURSDAY TO 10 AM THURSDAY FOR
THE FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...WILCOX...
RED FLAG WARNING FROM 10 AM THURSDAY TO 5 PM THURSDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...WILCOX...
FL...HARD FREEZE WARNING FROM MIDNIGHT THURSDAY TO 10 AM THURSDAY FOR
THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
INLAND SANTA ROSA...
WIND ADVISORY UNTIL MIDNIGHT THURSDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
WIND CHILL ADVISORY FROM MIDNIGHT THURSDAY TO 10 AM THURSDAY FOR
THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
INLAND SANTA ROSA...
MS...HARD FREEZE WARNING FROM MIDNIGHT THURSDAY TO 10 AM THURSDAY FOR
THE FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...
WAYNE...
WIND CHILL ADVISORY FROM MIDNIGHT THURSDAY TO 10 AM THURSDAY FOR
THE FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...
WAYNE...
WIND ADVISORY UNTIL MIDNIGHT THURSDAY FOR THE FOLLOWING ZONES:
GEORGE...STONE...
GM...GALE WARNING UNTIL 9 AM THURSDAY FOR THE FOLLOWING ZONES:
CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM...
SMALL CRAFT ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING
ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM...
SMALL CRAFT ADVISORY FROM 9 AM THURSDAY TO NOON THURSDAY FOR THE
FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM
DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM...
&&Hazardous weather outlook, Jan 7, 5:30 AM CST, 17 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 530 AM CST WED JAN 7 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-081200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 530 AM CST WED JAN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT RECORD LOW TEMPERATURES ALONG WITH DANGEROUS WIND CHILL READINGS CAN BE EXPECTED LATE TONIGHT AND EARLY THURSDAY MORNING. A HARD FREEZE IS IN EFFECT FOR ALL AREAS LATE TONIGHT AND EARLY THURSDAY MORNING. A WIND CHILL ADVISORY IS ALSO IN EFFECT FOR LATE TONIGHT AND EARLY THURSDAY MORNING. GUSTY NORTHERLY WINDS RANGING FROM 20 TO 30 MPH WILL BE LIKELY THIS AFTERNOON AND THIS EVENING. FREQUENT GUSTS ABOVE 30 MPH WILL BE LIKELY OVER THE COASTAL COUNTIES OF ALABAMA AND NORTHWEST FLORIDA THIS AFTERNOON AND THIS EVENING. A WIND ADVISORY IS IN EFFECT FOR THE COASTAL COUNTIES OF ALABAMA AND NORTHWEST FLORIDA BEGINNING THIS AFTERNOON CONTINUING THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-081200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 530 AM CST WED JAN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY TODAY AND TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL MARINE AREAS THIS AFTERNOON FOLLOWED BY A GALE WARNING THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE THROUGH THURSDAY MORNING. A GALE WARING IS IN EFFECT FOR ALL MARINE AREAS THROUGH MID MORNING THURSDAY FOLLOWED BY A SMALL CRAFT ADVISORY THROUGH MIDDAY.
Nearby
River Flood Warnings in Alabama, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.